Weird and doubt you'll believe me, but i found a cure that works for me

If I take 90-120 mg of dexedrine, I cease to be paranoid, and I feel confident and less anxious enough to actually do productive activities.

I haven’t told my pdoc. I literally just stare at a wall in an extreme state of fear and anxiety if I am on anything less than 45/60 mg. The paranoia is all consuming unless I’m on 100mg~ of dexamps.

What should I do, and why does it work like this? Shouldn’t a high dose such as that (100mg XR not SR btw) make me worse?? I’m in hell, and I’m close to suicide, why won’t they give me what will help? Becauseeee it works for ME. Feel hopeless.

Safety Note: Do NOT try this, from what I have observed and read it makes most schizophrenics sicker. So yeah, there, covered that…

Sorry to hear you’re going through a rough patch. I guess you pdoc doesn’t want you on the Dexedrine because it is an amphetamine, and you’re likely to become addicted to it. So you’ll end up needing more and more and more to get the same effect. I know you’re feeling depressed, but please go see you pdoc or speak to a suicide hotline for some help. Please look after yourself.

2 Likes

Thanks for the reply @Sezbot241. I’m not at the point of suicide, but I will seek help if I fall to that point. My pdoc does prescribe 30mg of dexedrine (previously 60mg of vyvanse), so he acknowledges that it does help me, however he is steadfast in the common viewpoint that anything above 45~mg will induce psychosis and increase anxiety…

Idk…I can admit that it’s a problem. I guess in a way I’m partly asking if the answer lies in going to a long (1-3 month) addiction program, then once finished the program, will I be able to function normally without amphetamine? Because I’m not attached to amps, I hate them, would love to function without, but I just end up staring at a wall.

Been like this for 13 months now. Ever since I woke up alive after my 60mg klonopin + 200mg codeine OD attempt- it’s all been different. Maybe I died and am in hell, idk…really have no clue at all. :l

Please don’t mess with your medication! It can quite literally kill you.

1 Like

I haven’t done anything like that for some time now (for the record). I’m glad you replied with that though, as I definitely don’t want anyone in a desperate place to try this out. For all I know, even if 100mg of amphetamine ‘fixes’ schizophrenia in the short term, it may very well break your brain, and quite quickly.

I swear I’m not trying to get high (the high of amphetamine is far gone, years in the past). That dosage just makes me able to do more than stare at a wall or pace around. I know I’ve written a few raps over the past few weeks. But as always, I lost interest.

I might just be severely depressed, idk, on 15mg of escitalopram.

Anyway, thanks for the reply @ZombieMombie

1 Like

Well i’m glad to hear you’re not at the suicide point, but definitely talk to someone if you start heading that way. It would be a shame to lose you. I know what you mean about feeling dead, and that you just end up staring into space. Happens to me too, takes a lot of my energy not to do it. As for the Dexedrine, i guess you pdoc knows what he’s doing. When you’re ready to come off them, you’ll know. I hope you feel better soon.

1 Like

Yeah, you’re right.

I don’t see any possible way you can keep taking Dexedrine long term. It’s dangerous and unhealthy and if you take it for a long time most likely it won’t keep schizophrenia at bay and it will probably cause other physical or mental problems besides schizophrenia.

I don’t have any articles or science to back me up, I’m just going by common sense and my own experience being addicted to drugs awhile back. If you keep taking that amount I don’t see it ending well.

1 Like

They give some kids with ADHD Adderal, which is a stimulant, and it helps them, but I would be very careful with the uppers if I were you. The bad part comes when you’re coming off them. One time when I was in high school I took ten white crosses, and I thought that was a lot. I told a girl I had taken these pills, and she, “Uh, oh yow, I can remember when I could get off on ten white crosses, but that was a long time ago.” Still, coming off those white crosses was miserable. I was really sleepy and really tired, and I could not go to sleep. I got sleepy when I stood up, and I was wide awake when I laid down. The uppers can take you to some pretty strange places. There is the term “amphetamine psychosis”, which you can get if you take more uppers than you’re used to.

1 Like

Just a warning @anon99233869, never mix speed and alcohol. Don’t drink if you are doing speed. Alcohol is a depressant and doing those things together is just asking for a heart attack or stroke.

2 Likes

@anon99233869
I can’t even take Claritin without it keeping me awake and restless. Take care of yourself. You deserve it.

1 Like

that sounds like what I hear from normals on FB, that psych meds

cause psychosis. Do you really think that’s true?

and I’ve never heard of this pill. Not trying anything new, doing ok, for the most part.

1 Like

Thank you for your first hand thoughts on this @77nick77. Definitely need to quit, it’s not sustainable.

I should’ve read that second post of yours before. When I’ve done that combo it seems like you can drink huge amounts of alcohol and not even feel it, but I remember the last time that combo was going on, I felt quite intense chest pains. Probably was very lucky I didn’t die since my HR rests around 120-135 with or without amphetamine.

Anyway, thanks for the reply muchly.

1 Like

For safety/wrapping up this thread reasons, I just want to mention that I hear what you guys are saying, and realise the amphetamine is not going to help in the long run. I’m going to make an effort to ween myself off them. Maybe one day, when off of them long enough, I will be able to not feel like I’m carrying around a corpse for a body. :stuck_out_tongue:

Thanks for the sound replies. Stay awesomesauces.

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.